# SDR UPS05645031

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Fuelflow Divider
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOTICED FUEL FUMES DURING PREFLIGHT AND INITIAL CLIMB-OUT.  RAN BOTH PACKS ON GRD, SMELLED FUMES IN COCKPIT.  FOUND FUEL LEAKING AT APU FUEL FLOW DIVIDER INLET B NUT.  REMOVED FROM INLET UNION, INSPECTED AND RESECURED PER 20-11-00-2.  LEAK CHECKS GOOD.  NO FUMES IN COCKPIT WITH APU PNEUMATICS.
